# SDR QXEA200501269

- Difficulty date: September 27, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 9,408 hours, 6,983 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX- ON TAXI OUT FOR FLIGHT 2509, RECEIVED A SPOILER STAB AND RUDDER LIMIT FAULT MESSAGE. FLIGHT RETURNED TO THE GATE. MAINTENANCE DETERMINED MESSAGE WAS DUE TO A ISI AND ADI MISMATCH. PURGED THE PITOT STATIC SYSTEM. NO FAULTS OR MOISTURE FOUND. OPERATIONAL CHECKS GOOD. NO PARTS REPLACED.
